English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Derived equivalences of triangular matrix rings arising from extensions of tilting modules

MPS-Authors
/persons/resource/persons235646

Ladkani,  Sefi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

ladkani_derived_oa_2011.pdf
(Any fulltext), 189KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ladkani, S. (2011). Derived equivalences of triangular matrix rings arising from extensions of tilting modules. Algebras and Representation Theory, 14(1), 57-74. doi:10.1007/s10468-009-9175-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2154-8
Abstract
There is no abstract available